American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jean-Marie Lion, Chris Miller and Patrick Speissegger. Differential equations over polynomially bounded o-minimal structures. Proc. Amer. Math. Soc. 131 (2003) 175-183. MR 1929037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] John Shackell. Rosenlicht fields . Trans. Amer. Math. Soc. 335 (1993) 579-595. MR 1085945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information
View Article: PDF

[4] S. Levit and U. Smilansky. A theorem on infinite products of eigenvalues of Sturm-Liouville type operators . Proc. Amer. Math. Soc. 65 (1977) 299-302. MR 0457836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David Lowell Lovelady. Bounded solutions of whole-line differential equations. Bull. Amer. Math. Soc. 79 (1973) 752-753. MR 0322267.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1